ePrints@IIScePrints@IISc Home | About | Browse | Latest Additions | Advanced Search | Contact | Help

On the hurwitz metric

Sarkar, AD and Verma, K (2021) On the hurwitz metric. In: Kodai Mathematical Journal, 44 (1). pp. 126-136.

Full text not available from this repository.
Official URL: https://doi.org/10.2996/kmj44108


The Hurwitz metric was recently defined by Minda by considering a variational problem that involves holomorphic maps from the disc that are globally injective at the origin. In this note, sharp boundary estimates for this metric are obtained on C2-smooth planar domains and as a consequence, it is shown that it is uniformly comparable with the Carathéodory and Kobayashi metrics on such domains. In addition, estimates for the generalized curvatures of this metric are also given. © 2021, Tokyo Institute of Technology. All rights reserved.

Item Type: Journal Article
Publication: Kodai Mathematical Journal
Publisher: Tokyo Institute of Technology
Additional Information: The copyright for this article belongs to Tokyo Institute of Technology
Department/Centre: Division of Physical & Mathematical Sciences > Mathematics
Date Deposited: 09 Jul 2021 06:57
Last Modified: 09 Jul 2021 06:57
URI: http://eprints.iisc.ac.in/id/eprint/68744

Actions (login required)

View Item View Item